| Model Number |
2C8864 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of buretrol solution sets leaked at the roller clamp section.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), h11.H11: the device was received in a cardboard box with its primary packaging for evaluation.Visual inspection was performed and all components are correctly placed and according to the specification.No visual defect was observed in the unit.Pressure and clear pass testing were performed, and the tube was detached at the check valve buretrol during the leak test.The reported condition was verified.The cause of the issue was related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.